Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4330
Title: Multi valued analytic functionals on compact Riemann surfaces of genus $g\geq 1$
Authors: Sabadini, Irene
Issue Date: 1999
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Irene Sabadini, "Multi valued analytic functionals on compact Riemann surfaces of genus $g\geq 1$", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 31 (1999), pp. 37-48.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
31 (1999)
Abstract: 
In this paper we study analytic functionals on compact
Riemann surfaces of genus $g\geq 1$, from the modern point of view
of hyperfunctions. We will give some topological duality theorems
and an integral representation for these functionals.
Type: Article
URI: http://hdl.handle.net/10077/4330
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.31 (1999)

Files in This Item:
File Description SizeFormat
SabadiniRendMat31.pdf196.11 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

754
Last Week
10
Last month
checked on Sep 21, 2021

Download(s) 50

253
checked on Sep 21, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.